Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo


IMPACT FACTOR 2018: 0.726
5-year IMPACT FACTOR: 0.869

CiteScore 2018: 0.90

SCImago Journal Rank (SJR) 2018: 0.323
Source Normalized Impact per Paper (SNIP) 2018: 0.821

Mathematical Citation Quotient (MCQ) 2017: 0.32

ICV 2017: 161.82

Open Access
Online
ISSN
2391-5455
See all formats and pricing
More options …
Volume 11, Issue 10

Issues

Volume 13 (2015)

The Lindelöf principle in ℂn

Peter Dovbush
  • Institute of Mathematics and Computer Science of Academy of Sciences of Moldova, 5 Academy Street, Kishinev, 2028, Republic of Moldova
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-07-20 | DOI: https://doi.org/10.2478/s11533-013-0274-0

Abstract

Let D be a bounded domain in ℂn. A holomorphic function f: D → ℂ is called normal function if f satisfies a Lipschitz condition with respect to the Kobayashi metric on D and the spherical metric on the Riemann sphere ̅ℂ. We formulate and prove a few Lindelöf principles in the function theory of several complex variables.

MSC: 32A18

Keywords: Normal functions; Lindelöf principle; Admissible limits

  • [1] Abate M., The Lindelöf principle and the angular derivative in strongly convex domains, J. Anal. Math., 1990, 54, 189–228 http://dx.doi.org/10.1007/BF02796148CrossrefGoogle Scholar

  • [2] Abate M., Angular derivatives in strongly pseudoconvex domains, In: Several Complex Variables and Complex Geometry, 2, Santa Cruz, 1989, Proc. Sympos. Pure Math., 52(2), American Mathematical Society, Providence, 1991, 23–40 http://dx.doi.org/10.1090/pspum/052.2/1128532CrossrefGoogle Scholar

  • [3] Abate M., The Julia-Wolff-Carathéodory theorem in polydisks, J. Anal. Math., 1998, 74, 275–306 http://dx.doi.org/10.1007/BF02819453CrossrefGoogle Scholar

  • [4] Abate M., Angular derivatives in several complex variables, In: Real Methods in Complex and CR Geometry, Lecture Notes in Math., 1848, Springer, Berlin, 2004, 1–47 http://dx.doi.org/10.1007/978-3-540-44487-9_1CrossrefGoogle Scholar

  • [5] Abate M., Tauraso R., The Lindelöf principle and angular derivatives in convex domains of finite type, J. Aust. Math. Soc., 2002, 73(2), 221–250 http://dx.doi.org/10.1017/S1446788700008818CrossrefGoogle Scholar

  • [6] Aladro G., Application of the Kobayashi metric to normal functions of several complex variables, Utilitas Math., 1987, 31, 13–24 Google Scholar

  • [7] Aladro G., Krantz S.G., A criterion for normality in ℂn, J. Math. Anal. Appl., 1991, 161(1), 1–8 http://dx.doi.org/10.1016/0022-247X(91)90356-5CrossrefGoogle Scholar

  • [8] Bagemihl F., Seidel W., Sequential and continuous limits of meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I Math., 1960, 280, 1–17 Google Scholar

  • [9] Bayne R.E., Kwack M.H., A Lindelöf property for uniformly normal families, Missouri J. Math. Sci., 2010, 22(2), 130–138 Google Scholar

  • [10] Cameron R.H., Storvick D.A., A Lindelöf theorem and analytic continuation for functions of several variables, with an application to the Feynman integral, In: Entire Functions and Related Parts of Analysis, LaJolla, 1966, American Mathematical Society, Providence, 1968, 149–156 http://dx.doi.org/10.1090/pspum/011/0237815CrossrefGoogle Scholar

  • [11] Cima J.A., Krantz S.G., The Lindelöf principle and normal functions of several complex variables, Duke Math. J., 1983, 50(1), 303–328 http://dx.doi.org/10.1215/S0012-7094-83-05014-7CrossrefGoogle Scholar

  • [12] Čirka E.M., The Lindelöf and Fatou theorems in ℂn, Mat. Sb. (N.S.), 1973, 92(134), 622–644 (in Russian) Google Scholar

  • [13] Dovbush P.V., Normal functions of several complex variables, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1981, 36(1), 38–42 (in Russian) Google Scholar

  • [14] Dovbush P.V., Lindelöf’s theorem in ℂn, Vestnik Moskov. Univ. Ser. I Mat. Mekh., 1981, 36(6), 33–36 (in Russian) Google Scholar

  • [15] Dovbush P.V., Boundary behavior of normal holomorphic functions of several complex variables, Dokl. Akad. Nauk SSSR, 1982, 263(1), 14–17 (in Russian) Google Scholar

  • [16] Dovbush P.V., Lindelöf’s theorem in ℂn, Ukrainian Math. J., 1988, 40(6), 673–676 http://dx.doi.org/10.1007/BF01057192CrossrefGoogle Scholar

  • [17] Dovbush P.V., Bloch functions on complex Banach manifolds, Math. Proc. R. Ir. Acad., 2008, 108(1), 27–32 http://dx.doi.org/10.3318/PRIA.2008.108.1.27CrossrefGoogle Scholar

  • [18] Dovbush P.V., On normal and non-normal holomorphic functions on complex Banach manifolds, Ann. Sc. Norm. Super. Pisa Cl. Sci., 2009, 8(1), 1–15 Google Scholar

  • [19] Dovbush P.V., Boundary behaviour of Bloch functions and normal functions, Complex Var. Elliptic Equ., 2010, 55(1–3), 157–166 Google Scholar

  • [20] Dovbush P.V., The Lindelöf principle for holomorphic functions of infinitely many variables, Complex Var. Elliptic Equ., 2011, 56(1–4), 315–323 Google Scholar

  • [21] Dovbush P.V., On the Lindelöf-Gehring-Lohwater theorem, Complex Var. Elliptic Equ., 2011, 56(5), 417–421 http://dx.doi.org/10.1080/17476931003628240CrossrefGoogle Scholar

  • [22] Frosini C., Busemann functions and the Julia-Wolff-Carathéodory theorem for polydiscs, Adv. Geom., 2010, 10(3), 435–463 http://dx.doi.org/10.1515/advgeom.2010.016CrossrefWeb of ScienceGoogle Scholar

  • [23] Funahashi K., Normal holomorphic mappings and classical theorems of function theory, Nagoya Math. J., 1984, 94, 89–104 Google Scholar

  • [24] Garnett J.B., Marshall D.E., Harmonic Measure, New Math. Monogr., 2, Cambridge University Press, Cambridge, 2008 Google Scholar

  • [25] Gauthier P., A criterion for normalcy, Nagoya Math. J., 1968, 32, 277–282 Google Scholar

  • [26] Gavrilov V.I., Dovbush P.V., Normal functions, Math. Montisnigri, 2001, 14, 5–61 (in Russian) Google Scholar

  • [27] Gehring F.W., Lohwater A.J., On the Lindelöf theorem, Math. Nachr., 1958, 19, 165–170 http://dx.doi.org/10.1002/mana.19580190111CrossrefGoogle Scholar

  • [28] Hahn K.T., Inequality between the Bergman metric and Carathéodory differential metric, Proc. Amer. Math. Soc., 1978, 68(2), 193–194 Google Scholar

  • [29] Hahn K.T., Asymptotic behavior of normal mappings of several complex variables, Canad. J. Math., 1984, 36(4), 718–746 http://dx.doi.org/10.4153/CJM-1984-041-9CrossrefGoogle Scholar

  • [30] Hahn K.T., Higher-dimensional generalizations of some classical theorems on normal meromorphic functions, Complex Variables Theory Appl., 1986, 6(2–4), 109–121 http://dx.doi.org/10.1080/17476938608814163CrossrefGoogle Scholar

  • [31] Hahn K.T., Nontangential limit theorems for normal mappings, Pacific J. Math., 1988, 135(1), 57–64 http://dx.doi.org/10.2140/pjm.1988.135.57CrossrefGoogle Scholar

  • [32] Järvi P., An extension theorem for normal functions, Proc. Amer. Math. Soc., 1988, 103(4), 1171–1174 http://dx.doi.org/10.2307/2047105CrossrefGoogle Scholar

  • [33] Joseph J.E., Kwack M.H., Some classical theorems and families of normal maps in several complex variables, Complex Variables Theory Appl., 1996, 29(4), 343–362 http://dx.doi.org/10.1080/17476939608814902CrossrefGoogle Scholar

  • [34] Kobayashi S., Invariant distances on complex manifolds and holomorphic mappings, J. Math. Soc. Japan, 1967, 19(4), 460–480 http://dx.doi.org/10.2969/jmsj/01940460CrossrefGoogle Scholar

  • [35] Korányi A., Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc., 1969, 135, 507–516 CrossrefGoogle Scholar

  • [36] Krantz S.G., The Lindelöf principle in several complex variables, J. Math. Anal. Appl., 2007, 326(2), 1190–1198 http://dx.doi.org/10.1016/j.jmaa.2006.03.059CrossrefGoogle Scholar

  • [37] Kwack M.H., Families of Normal Maps in Several Variables and Classical Theorems in Complex Analysis, Lecture Notes Ser., 33, Seoul National University, Seoul, 1996 Google Scholar

  • [38] Lehto O., Virtanen K.I., Boundary behaviour and normal meromorphic functions, Acta Math., 1957, 97(1–4), 47–65 http://dx.doi.org/10.1007/BF02392392CrossrefGoogle Scholar

  • [39] Lindelöf E., Sur un Principe Général de l’Analyse et ses Applications á la Théorie de la Représentation Conforme, Acta Soc. Sci. Fennicae, 46(4), Suomen Tiedeseura, Helsinki, 1915 Google Scholar

  • [40] Montel P., Sur les familles de fonctions analytiques qui admettent des valeurs exceptionelles dans un domaine, Ann. Sci. École Norm. Sup., 1912, 29, 487–535 Google Scholar

  • [41] Pommerenke Ch., Univalent Functions, Studia Mathematica/Mathematische Lehrbücher, 25, Vandenhoeck & Ruprecht, Göttingen, 1975 Google Scholar

  • [42] Sagan H., Space-Filling Curves, Universitext, Springer, New York, 1994 http://dx.doi.org/10.1007/978-1-4612-0871-6CrossrefGoogle Scholar

  • [43] Schiff J.L., Normal Families, Universitext, Springer, New York, 1993 http://dx.doi.org/10.1007/978-1-4612-0907-2CrossrefGoogle Scholar

  • [44] Stein E.M., Boundary Behavior of Holomorphic Functions of Several Complex Variables, Math. Notes, 11, Princeton University Press, Princeton, 1972 Google Scholar

  • [45] Whyburn G.T., Analytic Topology, Amer. Math. Soc. Colloq. Publ., 28, American Mathematical Society, New York, 1942 Google Scholar

  • [46] Zaidenberg M.G., Schottky-Landau growth estimates for s-normal families of holomorphic mappings, Math. Ann., 1992, 293(1), 123–141 http://dx.doi.org/10.1007/BF01444708CrossrefGoogle Scholar

  • [47] Zavyalov B.I., Drozhzhinov Yu.N., On a multidimensional analogue of Lindelöf’s theorem, Dokl. Akad. Nauk SSSR, 1982, 262(2), 269–270 (in Russian) Google Scholar

About the article

Published Online: 2013-07-20

Published in Print: 2013-10-01


Citation Information: Open Mathematics, Volume 11, Issue 10, Pages 1763–1773, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/s11533-013-0274-0.

Export Citation

© 2013 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in